# SDR 2022F00446

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 654983502
- Condition: Damaged
- Location: Rt Nr 6 Elevator
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HOR. STAB #6 ELEVATOR HINGE ATTACH FITTING HAS ELONGATED HOLES.
